# SDR UIEA2021041600918

- Difficulty date: April 10, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,397 hours, 18,300 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT WINDSHEAR SYSTEM EICAS MESSAGE AND FO WX FAIL FLAG ON EHSI. BOTH BLANKED AFTER SWITCHING WX RADAR TO L SYSTEM. WX FAIL FLAG REAPPEARED SHORTLY AFTER.  INSPECTED L WAVE GUIDE, NO DAMAGE NOTED IAW AMM 34-43-04 & 1261164 ITEM 4.   SWAPPED LEFT CENTER SYMBOL GENERATOR FOR EFIS FROM T/S. LEFT SYM GEN P/N 66-9456-101 S/N 2597 IN CENTER POS AND CENTER SYM GEN P/N 622-9456-101 S/N 113771 IN LEFT POS AFTER CHECK IAW AMM 34-12-010 AND GMM 3.27.10.
